Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 17, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2013, 11:51 AM CDT for 11 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2013, 11:51 AM CDT (16:51 UTC)
- Expired
- May 25, 2013, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Travis County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 41 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:45 PM CDT | FLASH FLOOD | Floresville, TX | SEVREAL ROADS IN AND AROUND FLORESVILLE HAVE HIGH WATER OVER THEM. |
| May 25, 12:45 PM CDT | FLASH FLOOD | Seguin, TX | SEVERAL ROADS CLOSED IN AND AROUND SEGUIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1868 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
707
WGUS54 KEWX 251651
FFWEWX
TXC013-029-055-091-123-177-187-209-255-453-493-252000-
/O.NEW.KEWX.FF.W.0017.130525T1651Z-130525T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ATASCOSA COUNTY...
EASTERN BEXAR COUNTY...
WESTERN CALDWELL COUNTY...
COMAL COUNTY...
EXTREME WEST CENTRAL DEWITT COUNTY...
WESTERN GONZALES COUNTY...
GUADALUPE COUNTY...
HAYS COUNTY...
KARNES COUNTY...
SOUTH CENTRAL TRAVIS COUNTY...
WILSON COUNTY...
* UNTIL 300 PM CDT.
* AT 1145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. NUMEROUS CLUSTERS OF SHOWERS AND THUNDERSTORMS CONTAINING
VERY HEAVY RAINFALL CONTINUE FROM EASTERN ATASCOSA AND KARNES
COUNTIES NORTHWARD ALONG THE I-35 CORRIDOR OVER EASTERN BEXAR AND
GUADALUPE COUNTIES. THIS ACTIVITY WILL CONTINUE SLOWLY NORTHWARD
AND GIVEN CURRENT RADAR ESTIMATES IN THE HEAVIER CLUSTERS...AN
ADDITIONAL 2 TO 4 INCHES OF RAINFALL ARE POSSIBLE OVER THE
WARNED AREA THROUGH THE EARLY AFTERNOON HOURS. NUMEROUS ROADS
THROUGHOUT THE WARNED AREA ARE ALREADY CLOSED.
SECONDARY ROADS... LOW WATER CROSSINGS AND BRIDGES ARE EXPECTED
TO FLOOD ACROSS THE WARNED AREA DURING THE NEXT FEW
HOURS. MOTORISTS SHOULD NOT ENTER LOW WATER CROSSINGS AS 80
PERCENT OF FLOOD FATALITIES OCCUR THIS WAY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAMPBELLTON...CANYON LAKE DAM...DRIPPING SPRINGS...FLORESVILLE...
JOURDANTON...KARNES CITY...KENEDY...KOSCIUSKO...LOCKHART...
LULING...NEW BRAUNFELS...PLEASANTON...POTH...SAN MARCOS...SEGUIN...
STOCKDALE...UNIVERSAL CITY...WIMBERLEY...BUDA...BULVERDE...
CALAVERAS LAKE...CESTOHOWA...CIBOLO...DRIFTWOOD...ELMENDORF...FALLS
CITY...FENTRESS...FISCHER...GARDEN RIDGE AND GERONIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2890 9860 2933 9828 2949 9827 2956 9834
2972 9841 2972 9857 3004 9828 3024 9821
3009 9763 3007 9765 3000 9757 2870 9771
2866 9777 2871 9791 2869 9801 2877 9810
2866 9827
$$1 follow-up statement
192
WGUS74 KEWX 251936
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 PM CDT SAT MAY 25 2013
TXC013-029-055-091-123-177-187-209-255-453-493-252000-
/O.CON.KEWX.FF.W.0017.000000T0000Z-130525T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-GONZALES TX-GUADALUPE TX-HAYS TX-TRAVIS TX-WILSON TX-
CALDWELL TX-BEXAR TX-COMAL TX-KARNES TX-ATASCOSA TX-
236 PM CDT SAT MAY 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EASTERN ATASCOSA...KARNES...COMAL...EASTERN BEXAR...WESTERN
CALDWELL...WILSON...SOUTH CENTRAL TRAVIS...HAYS...GUADALUPE...WESTERN
GONZALES AND EXTREME WEST CENTRAL DEWITT COUNTIES...
AT 235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS AND THUNDERSTORMS HAVING SHIFTED EASTWARD ACROSS
DEWITT AND GONZALES COUNTIES WITH LITTLE TO NO SIGNIFICANT RAINS IN
THE WARNED AREA. HOWEVER...SOME LOCALIZED RUNOFF IS STILL OCCURRING
AND MAY IMPACT LOW WATER CROSSINGS AND FLOOD PRONE AREAS. MOTORISTS
SHOULD REMAIN ALERT AND NOT ATTEMPT TO CROSS INTO FLOODED OR
BARRICADED ROADWAYS.
LOCATIONS IN THE WARNING AREA INCLUDE UNIVERSAL CITY...ST. HEDWIG...
SCHERTZ...ZORN...STAPLES...SELMA...SEGUIN...NEW BERLIN...MCQUEENEY...
MARION...KINGSBURY...GERONIMO...CIBOLO...SPRING BRANCH...NEW
BRAUNFELS...GARDEN RIDGE...FISCHER...CANYON LAKE DAM...BULVERDE...
NIEDERWALD...MARTINDALE...LULING...LOCKHART...FENTRESS...WOODCREEK...
WIMBERLEY...UHLAND...SAN MARCOS...KYLE...HENLY...DRIPPING SPRINGS...
DRIFTWOOD...BUDA AND MUSTANG RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2890 9860 2933 9828 2949 9827 2956 9834
2972 9841 2972 9857 3004 9828 3024 9821
3009 9763 3007 9765 3000 9757 2870 9771
2866 9777 2871 9791 2869 9801 2877 9810
2866 9827
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:56 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 25, 9:56 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 956 AM CDT SAT MAY 25 2013 .UPDATE... UPDATED FOR FFA ISSUANCE AS HEAVY RAIN EVENT HAS UNFOLDED RAPIDLY THIS MORNING. WARM CORE PROCESSES HAVE A CHANCE TO PEAK AND SUBSIDE WITH SLIGHTLY DECREASED ACTIVITY LATER TODAY...BUT THE RAINS RECEIVED LAST NIGHT AND EARLY THIS MORNING HAS LEFT EFFECTIVE FLASH FLOOD GUIDANCES TO WELL BELOW ONE INCH AND TO NEAR ZERO AROUND SAN ANTONIO...AS LIFE THREATENING FLASH FLOODING IS ALREADY UNDERWAY. && .HYDROLOGY... RIVER RISES IN THE SAN ANTONIO METRO AREA ARE BEHAVING AS A FLASH FLOOD AND ARE REACHING HISTORICAL RECORDS AS SEEN AT THE SAN ANTONIO RIVER AT LOOP 410. STREAMFLOW CONCERNS WILL GRADUALLY SHIFT NORTH IN THE MIDDAY HOURS AS THE NNW/SSE AXIS OF THE HEAVIEST RAINS DRIFTS NWD AT ONLY 15 MPH. && .PREV DISCUSSION... /ISSUED 658 AM CDT SAT MAY 25 2013/ AVIATION... FAVORABLE MODERATE INSTABILITY AND UPPER LEVEL DISTURBANCE MOVING ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY THIS MORNING WILL AID SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PREVAIL ACROSS THE I-35 CORRIDOR THROUGH LATE THIS AFTERNOON. MVFR/IFR CIGS ARE EXPECTED AS STORMS MOVE ACROSS THE AIRPORT SITES WITH GUSTY WINDS UP TO 28 KNOTS. WEATHER CONDITIONS WILL IMPROVE THIS AFTERNOON AS THE UPPER TROUGH MOVES TO CENTRAL TEXAS AND A DRY AIRMASS MOVES ACROSS THE AREA FROM THE WEST. ACROSS KDRT...MVFR CONDITIONS ARE EXPECTED THIS MORNING WITH VFR RETURNING AFTER 18Z THIS AFTERNOON. PREV DISCUSSION... /ISSUED 333 AM CDT SAT MAY 25 2013/ SHORT TERM (TODAY THROUGH SUNDAY)... A WEAK UPPER LEVEL TROUGH SLOWLY MOVES ACROSS THE AREA TODAY INTO TONIGHT. HI-RES MODELS SHOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA WITH LESS COVERAGE ALONG THE RIO GRANDE. PWS IN THE 1.4 TO 1.8 INCH RANGE INDICATE LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS RANGE FROM LESS THAN 1/10 INCH OUT WEST TO 1/4 TO 1 INCH WITH ISOLATED TOTALS OF 2 TO 4 INCHES EAST. CAN NOT RULE OUT SOME GUSTY WINDS AND SMALL HAIL WITH THE STRONGER STORMS. ON SUNDAY...AN UPPER LEVEL RIDGE STARTS TO BUILD INTO TEXAS FROM MEXICO. RESIDUAL DEEPER MOISTURE ALLOWS FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. DUE TO CLOUDS AND RAIN...TEMPERATURES WILL BE SLIGHTLY BELOW AVERAGE. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE UPPER LEVEL RIDGE BUILDS A LITTLE MORE BY MONDAY WITH NO RAIN DUE TO SUBSIDENCE AND SLIGHTLY LESS MOISTURE. THE UPPER LEVEL RIDGE WEAKENS TUESDAY THROUGH THURSDAY AS AN UPPER LEVEL TROUGH PASSES BY TO THE NORTH ACROSS THE SOUTHERN ROCKIES INTO SOUTHERN PLAINS. DEEPER MOISTURE RETURNS AS MID LEVEL FLOW TURNS SOUTHERLY. EXPECT ISOLATED SHOWERS AND THUNDERSTORMS OUT WEST TUESDAY EVENING AND WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT SPREADING TO ALL AREAS THURSDAY INTO THURSDAY NIGHT. ON FRIDAY...SUBTROPICAL RIDGE BEGINS TO STRONGLY BUILD OVER THE AREA WITH NO RAIN CHANCES. TEMPERATURES CLOSER TO AVERAGE CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 91 71 91 / 80 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 86 69 89 70 90 / 80 20 10 - - NEW BRAUNFELS MUNI AIRPORT 86 70 91 71 90 / 80 20 10 - - BURNET MUNI AIRPORT 84 68 88 69 89 / 80 20 10 - - DEL RIO INTL AIRPORT 88 73 92 73 95 / 20 20 10 - - GEORGETOWN MUNI AIRPORT 84 69 88 70 88 / 80 20 10 - - HONDO MUNI AIRPORT 88 71 91 71 93 / 60 20 10 - - SAN MARCOS MUNI AIRPORT 86 70 90 71 90 / 80 20 10 - - LA GRANGE - FAYETTE REGIONAL 85 71 89 71 89 / 50 20 10 - - SAN ANTONIO INTL AIRPORT 87 72 90 72 91 / 80 20 10 - - STINSON MUNI AIRPORT 87 71 90 72 91 / 80 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS... WILLIAMSON...WILSON. && MESOSCALE/AVIATION...02 SYNOPTIC/GRIDS...18 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 4:47 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 447 AM CDT SAT MAY 25 2013 TXZ171>173-183>194-202>209-217>225-228-261000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 447 AM CDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY AREAS TODAY WITH A MOIST FLOW OFF THE GULF OF MEXICO TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS. LOCALLY HEAVY RAINFALL UP TO 4 INCHES...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. EXPECT MINOR FLOODING AT LOCAL STREETS...UNDERPASSES AND OVER POOR DRAINAGE LOCATIONS. WEATHER CONDITIONS WILL IMPROVE SIGNIFICANTLY THIS EVENING INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 25, 10:26 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD 5 NW NEW BRAUNFELS 29.76N 98.18W
05/25/2013 COMAL TX DEPT OF HIGHWAYS
SEVERAL ROADS IN CENTRAL AND WESTERN COMAL COUNTY ARE
CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER EWX1300491
PMLocal storm report, May 25, 10:44 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 5 SE SPRING BRANCH 29.80N 98.35W
05/25/2013 COMAL TX AMATEUR RADIO
PARTS OF SMITHSON VALLEY HIGHWAY AND FM 1863 ARE CLOSED
FOR HIGH WATER AND A WATER RESCUE HAS TAKEN PLACE.
&&
EVENT NUMBER EWX1300492
PMLocal storm report, May 25, 11:05 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1105 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM FLASH FLOOD 10 S KENEDY 28.67N 97.82W
05/25/2013 KARNES TX NWS EMPLOYEE
HIGHWAY 181 AT THE KARNES AND BEE COUNTY LINE BEING
CLOSED DUE TO FLASH FLOOD RAINS
&&
EVENT NUMBER EWX1300493
SBSLocal storm report, May 25, 11:10 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 AM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
05/25/2013 BEXAR TX NWS OFFICE
USGS GAGE ON SALADO CREEK AT NE LOOP 410 CRESTED AT
17.2 FEET....3.2 FEET ABOVE MAJOR FLOOD LEVEL
&&
EVENT NUMBER EWX1300494
SBSSpecial weather statement, May 25, 11:15 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 AM CDT SAT MAY 25 2013
TXZ222-224-251700-
DE WITT-KARNES-
1115 AM CDT SAT MAY 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR KARNES AND SOUTHWESTERN DEWITT
COUNTIES UNTIL NOON CDT...
AT 1112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF KENEDY...MOVING NORTH AT 20
MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
KENEDY...ALSO MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS MAY ALSO
BE CAPABLE OF PRODUCING BRIEF FUNNEL CLOUDS.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KENEDY...
KARNES CITY...
RUNGE...
FALLS CITY...
CESTOHOWA...
COY CITY...
HOBSON...
PANA MARIA...
HELENA...
COTTON PATCH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2869 9788 2871 9791 2869 9801 2878 9810
2898 9806 2911 9787 2910 9759 2873 9767
2867 9776 2867 9784
TIME...MOT...LOC 1613Z 186DEG 17KT 2878 9777Special weather statement, May 25, 11:42 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1142 AM CDT SAT MAY 25 2013
TXZ222-224-251730-
DE WITT-KARNES-
1142 AM CDT SAT MAY 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KARNES AND
SOUTHWESTERN DEWITT COUNTIES UNTIL 1230 PM CDT...
AT 1137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF PETTUS...OR 9 MILES SOUTH OF
KENEDY...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM HAS A
POTENTIAL TO PRODUCE FUNNEL CLOUDS...AND A TORNADO WARNING REMAINS
IN EFFECT THROUGH NOON CDT FOR CENTRAL KARNES AND EXTREME WEST
CENTRAL DEWITT COUNTIES.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KENEDY...
RUNGE...
NORDHEIM...
CHOATE...
HELENA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2869 9788 2871 9791 2871 9797 2903 9779
2890 9755 2872 9769 2866 9777 2866 9782
TIME...MOT...LOC 1640Z 210DEG 16KT 2869 9785The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| May 25, 4:45 AM CDT | Areal Flood Advisory | EWX | Kendall | 105 min |
| May 25, 5:34 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 116 min |
| May 25, 6:06 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 25, 6:06 AM CDT | Tornado Warning | EWX | Bexar, Comal | 24 min |
| May 25, 7:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| May 25, 8:04 AM CDT | Areal Flood Advisory | EWX | Comal | 116 min |
| May 25, 8:49 AM CDT | Flash Flood Warning | EWX | Bexar | 7 hr |
| May 25, 8:56 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 25, 9:01 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 15 more | 36 hr |
| May 25, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Caldwell, Comal, Guadalupe, Hays and 1 more | 3 hr |
| May 25, 9:42 AM CDT | River Flood Warning | EWX | Bexar | 35 hr |
| May 25, 9:42 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| May 25, 9:42 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 47 hr |
| May 25, 9:58 AM CDT | River Flood Warning | EWX | Bexar | 16 hr |
| May 25, 10:22 AM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 25, 10:35 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 6 hr |
| May 25, 10:35 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| May 25, 10:35 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 6 hr |
| May 25, 10:59 AM CDT | Areal Flood Advisory | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 2 hr |
| May 25, 11:15 AM CDT | Special Weather Statement | EWX | Karnes | 45 min |
| May 25, 11:17 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 43 min |
| May 25, 11:42 AM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 25, 11:55 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 35 min |
| May 25, 5:25 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.